MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD WOODSON DURA SEPARATOR 7; N/A

INTEGRA LIFESCIENCES MANSFIELD WOODSON DURA SEPARATOR 7; N/A
Model Number 285391
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The following information was received via medwatch uf/importer report #(b)(4) : "woodson elevator broke during surgery.Procedure: inspection of hardware t11 to l3 with l4-l5 laminectomy, l5 and iliac screws.Posterior fusion l3, l4, l5, s1, and sacroiliac joint with allograft bilaterally with fluoroscopic guidance and monitoring.Preexisting characteristics that may have contributed to the event: diabetes; hypertension;" in summary, a facility reported that the woodson dura separator 7 (285-391) broke during surgery.It was subsequently reported that no part fell into the surgical site.The broken part was removed from the surgical field.All parts were recovered.A replacement part was available for use.It was reported that the patient condition was stable.No injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
Reporting facility name: (b)(6).An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The woodson dura separator 7 (285-39) was not returned for evaluation; therefore, a definitive root cause could not be determined.Lot number information has been provided; manufacturing records were reviewed and no anomalies related to the reported issue was identified.It was determined that the issue breaking during use may be the result of rough handling or environmental damage.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
WOODSON DURA SEPARATOR 7
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16163238
Report Number3014334038-2023-00001
Device Sequence Number5794887
Product Code HAO
UDI-Device Identifier10381780386438
UDI-Public10381780386438
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number285391
Device Catalogue Number285-391
Device Lot Number100088-1803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date03/06/2023
Date Device Manufactured03/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight68 KG